Affordable Access

Access to the full text

On the Stability of Nonlinear Control Systems with Uncertainty

Authors
  • Hammami, M. A.1
  • 1 Faculty of Sciences of Sfax, Department of Mathematics, Sfax, 3018, Tunisia , Sfax
Type
Published Article
Journal
Journal of Dynamical and Control Systems
Publisher
Kluwer Academic Publishers-Plenum Publishers
Publication Date
Apr 01, 2001
Volume
7
Issue
2
Pages
171–179
Identifiers
DOI: 10.1023/A:1013099004015
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper, we study the stability problem of nonlinear dynamical control systems. We consider continuous-time dynamical systems whose nominal part is stable and whose perturbed part (uncertainties) is norm-bounded by a positive function. Under some conditions on the perturbation, by using Lyapunov techniques, we show that the system can be uniformly asymptotically stable by a continuous controller.

Report this publication

Statistics

Seen <100 times